# SDR ABXA20120511351

- Difficulty date: May 11, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 51,479 hours, 41,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112T31016
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER PULLED THROUGH RT WING TRAILING EDGE PANEL AT WS 798.2 FWD SAFETY LINE ATTACH POINT PLACARD.  REPAIRED IAW REA# B657 54841-MR.  ACFT WAS GROUNDED.
